BibTeX record journals/ijcm/XuSS18

download as .bib file

@article{DBLP:journals/ijcm/XuSS18,
  author    = {Yufeng Xu and
               Hai{-}Wei Sun and
               Qin Sheng},
  title     = {On variational properties of balanced central fractional derivatives},
  journal   = {Int. J. Comput. Math.},
  volume    = {95},
  number    = {6-7},
  pages     = {1195--1209},
  year      = {2018},
  url       = {https://doi.org/10.1080/00207160.2017.1398324},
  doi       = {10.1080/00207160.2017.1398324},
  timestamp = {Tue, 17 Apr 2018 14:51:14 +0200},
  biburl    = {https://dblp.org/rec/journals/ijcm/XuSS18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics